# SDR COM31038

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344CA
- Make and model: Saab SF340A
- Aircraft serial: 340A025
- System (JASC): 6120 · Propeller Controlling System
- Part: Auto Coarsen
- Condition: Inop
- Location: Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AUTO COARSEN IS INOP.  COULD NOT DUPLICATE.  AUTO COARSEN SYSTEM TEST NORMAL.
